Duke Mathematical Journal

Operations in modp connective K theory and the J homomorphism

Larry Smith

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 39, Number 4 (1972), 623-631.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077380567

Digital Object Identifier
doi:10.1215/S0012-7094-72-03968-3

Mathematical Reviews number (MathSciNet)
MR0321088

Zentralblatt MATH identifier
0277.55008

Subjects
Primary: 55G25

Citation

Smith, Larry. Operations in $\mod p$ connective $K$ theory and the $J$ homomorphism. Duke Math. J. 39 (1972), no. 4, 623--631. doi:10.1215/S0012-7094-72-03968-3. https://projecteuclid.org/euclid.dmj/1077380567


Export citation